I am 17 And have been on the Cerelle pill for 5 weeks. I’ve already started having sleepless nights, nightmares, night shakes and overall insomnia during the night.
I’ve always had illregular periods and have never been on time or I’m any order. However since starting Cerelle I’ve been on twice with heavy periods, cramps, headaches, nausea and body and joint pain. This is rare for me as I’ve never really had to deal with this, being quite lucking in my periods in the past. Although I originally went on in the hopes I would stop my periods all together as I used to get them either 3 in one months or nothing at all for 4 months.
I am buying my boyfriend a trip away for his birthday in April, and I really hope I’m not on because I don’t want to ruin the time there by not being able to do anything.
Is there any point staying on this pill ? As I am good at taking it at the same time and have only been 30 mins late a couple of times.
I don’t know if I just stop taking it unless there is a possibly I will have stopped by April.
I was on the pill for a few months and it was hell. We constantly argued etc and i was so emotional. I would just go off it - best decision I made. Use a condom
Can I just stop taking it or is there like a certain way I have do ?